# SDR 99ZZZM452

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CMP/WITH SSI 52-82-101-WEAR WAS DICV'D ON BOTTOM AFT CORNERS OF NOSE GEAR DOORS WHERE THEY ABUT TAB ON SPADE DOOR.  TAB IS ALSO WORN.  MANUFACTURED 2 BUTMENT PLATES FOR LT/RT NOSEGEAR DOORS IAW BAE DRAWING HC528H0161.  INSTALLED LT/RT NOSEGEAR DOOR ABUTMENT PLATES IAW AIR WISC/BAE STD PRACTICES OF SRM.  SEE ADDITIONAL W/C FOR REPLACEMENT OF 'STOP'.  (M)
